Toggle Main Menu Toggle Search

Open Access padlockePrints

Quasiperiodic boundary conditions for three-dimensional superfluids

Lookup NU author(s): Dr Toby Wood, Mae Mesgarnezhad, Dr George Stagg, Professor Carlo Barenghi

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Wood TS, Mesgarnezhad M, Stagg GW, Barenghi CF

Publication type: Article

Publication status: Published

Journal: Physical Review B

Year: 2019

Volume: 100

Issue: 2

Print publication date: 01/07/2019

Online publication date: 10/07/2019

Acceptance date: 27/06/2019

Date deposited: 10/07/2019

ISSN (print): 2469-9950

ISSN (electronic): 2469-9969

Publisher: American Physical Society

URL: https://doi.org/10.1103/PhysRevB.100.024505

DOI: 10.1103/PhysRevB.100.024505


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share